# SDR SWAA2024092025383

- Difficulty date: August 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 500D TO BS 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT 2024-489315<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 500D TO BS 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9;B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 126 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 500D TO BS 520 AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9;B737-700 SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 126 REV A. SEE INDIVIDUAL SIGN OFF BELOW
